MAUDE Adverse Event Report: ZFX GMBH ZFX, GENTEK TIBASE, TSV/TM NON ENGAGING, 3.5MMD X 4.7MMH; DENTAL TIBASE

ZFX GMBH ZFX, GENTEK TIBASE, TSV/TM NON ENGAGING, 3.5MMD X 4.7MMH; DENTAL TIBASE
Catalog Number ZFX11-ZB-TSV-3547-NEL
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight: unknown / not provided.D4: additional device information: unknown / not provided.H4: device manufacturer date: unknown / not provided.E1: reporter name: unknown / not provided.
 
Event or Problem Description
Doctor reported fracture of tibase hex, which remained inside the implant at tooth site 36.Crown was unscrewed and could not placed back again.Implant had to be removed.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following fields have been updated: b4: date of this report b5: describe event or problem d4: additional device information d9: device availability g3: date received by manufacturer g6: type of report h1: type of reportable event h2: follow up type h3: device evaluated by manufacturer h4: device manufacturer date h6: adverse event problem h10: additional narrative zimvie did receive one (1) zfx-zb-tsv-3547-el for evaluation.On the broken ti-base seat a crown.The broken hex is not send to us.The screw was send.Visual evaluation / functional test was performed.The hex on the ti-base is broken.The crown is very out of sync.The conic contact surface from the ti-base is grinded and lost his roundness.The screw is conjugated, but not broken.On 27-10-2023 we tested the lot 0000231019 at imcoming inspection.No errors were found.Dhr review was completed for the subject lot number 0000231018.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr complaint history review was performed for the reported lot number 0000231018 for similar events and no other complaint was identified.Review completed utilizing keywords: screw fracture.Therefore, based on the available information, a device malfunction could not be verified.The ti-base is broken, but destroyed by grinding the contact surface by customer.She crown is very out of sync and the printing surface is destroyed by grinding.The whole strengh is burdened by the hex.The hex is not designet to hold the whole strengh.Damage is inevitable in this case.When the hex was broken, bend from the screw is logical concluson.The reported event could not be verified.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
ZFX, GENTEK TIBASE, TSV/TM NON ENGAGING, 3.5MMD X 4.7MMH
Common Device Name
DENTAL TIBASE
Manufacturer (Section D)
ZFX GMBH
kopernikusstr. 15
dachau 85221
GM  85221
Manufacturer (Section G)
ZFX GMBH
kopernikusstr. 15
dachau 85221
GM   85221
Manufacturer Contact
ana leitão
kopernikusstr. 15
dachau 85221
GM   85221
0491623088254
MDR Report Key21984624
Report Number3008932779-2025-00012
Device Sequence Number4488176
Product Code NHA
UDI-Device Identifier04251881713824
UDI-Public(01)04251881713824(10)0000231018(240)ZFX11-ZB-TSV-3547-EL
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K231915
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 08/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberZFX11-ZB-TSV-3547-NEL
Device Lot Number0000231018
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/08/2025
Supplement Report FDA Received Date08/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/18/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexUnknown
Patient EthnicityNon Hispanic